MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDTRONIC MEXICO S. DE R.L. DE CV PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15160-0615-1S
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the pipeline flex stent failed to open in the distal section.The patient was undergoing flow diversion assisted coiling surgery for treatment of a saccular, unruptured supraclinoid, left internal carotid artery (ica) aneurysm.It had a max diameter of 18 mm and a 10 mm neck diameter.The landing zone was 3.80 mm distally and 4.75 mm proximally.The access vessel was the femoral artery with a diameter of 4.50 mm.It was noted the patient's vessel tortuosity was moderate.The angiographic result post procedure was the same as previous.It was reported that the distal part of pipeline flex stent device would not open after multiple attempts, so the physician retrieved the pipeline device along with phenom 27 catheter.The pipeline was not used for an indication that is not approved (off-label).The pipeline and accessory devices were prepared as indicated in the instructions for use (ifu).The pipeline was not positioned in a bend and less than 50% had been deployed when it failed to open.The pipeline was resheathed less than or equal to two times.There were no additional steps or other devices required to open the pipeline.The pipeline was resheathed and removed with the microcatheter and removed from the patient.The phenom 27 catheter and any accessories were prepared as indicated in the ifu.The catheter was flushed as indicated in the ifu.There were no patient symptoms or complications associated with this event.Additional information was received stating that the cause of the event was investigated but could not be identified.The procedure was completed by deploying another flow diverter.Regarding the report titled "damaged pipeline shield <(>&<)> phenom 27," it was clarified that since the device could not be opened distally, it was retrieved, and both the pipeline and phenom 27 became stuck together.No damage was observed on the devices.Ancillary devices include a phenom 27 microcatheter.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stating that no resistance was felt during delivery or positioning.
 
Event or Problem Description
No additional event information was received.
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report as the device was not return.A follow-up report will be submitted if analysis is ever to be complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24233930
Report Number9617601-2026-00824
Device Sequence Number10175396
Product Code QJP
UDI-Device Identifier00763000399726
UDI-Public(01)00763000399726(17)270908(10)229627679
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K180959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG15160-0615-1S
Device Catalogue NumberFG15160-0615-1S
Device Lot Number229627679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/10/2026
04/07/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/20/2026
04/17/2026
Date Device Manufactured09/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown